134. MORE $\lambda $-CLOSED SETS IN TOPOLOGICAL SPACES

Math. Journal: Revista Colombiana de Matem├íticas. Colombia , v.41, p.355 – 369, 2007.
Authors: Caldas, M., JAFARI, Saeid, NAVALAGI, Govindappa


 

Filed Under: 2007-2008

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niter├│i
    Fog
    Fog
    24°C
    real feel: 28°C
    humidity: 100%
    wind speed: 7 km/h NNW
    Forecast December 13, 2019
    day
    Thunderstorms
    Thunderstorms
    30°C
    wind speed: 11 km/h WSW
    Forecast December 14, 2019
    day
    Thunderstorms
    Thunderstorms
    28°C
    wind speed: 7 km/h ESE